Dergi makalesi Açık Erişim

BASES IN SOME SPACES OF WHITNEY FUNCTIONS

   Goncharov, Alexander; Ural, Zeliha

We construct topological bases in spaces of Whitney functions on Cantor sets, which were introduced by the first author. By means of suitable individual extensions of basis elements, we construct a linear continuous extension operator, when it exists for the corresponding space. In general, elements of the basis are restrictions of polynomials to certain subsets. In the case of small sets, we can present strict polynomial bases as well.

Dosyalar (119 Bytes)
Dosya adı Boyutu
bib-1692cdf6-1296-4447-87d5-f475cd24a73a.txt
md5:ee21955b15e83da96d6b67a47d7246c3
119 Bytes İndir
56
11
görüntülenme
indirilme
Görüntülenme 56
İndirme 11
Veri hacmi 1.3 kB
Tekil görüntülenme 56
Tekil indirme 11
Atıflar
  • Citation Indexes: 1
Okunma İstatistikleri
  • Readers: 1

Alıntı yap

Goncharov, A. ve Ural, Z. (2018). BASES IN SOME SPACES OF WHITNEY FUNCTIONS. ANNALS OF FUNCTIONAL ANALYSIS, 9(1), 56–71. doi:10.1215/20088752-2017-0024

Loading...